# SDR P5CA0401053

- Difficulty date: March 9, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,977 hours, 13,867 cycles
- Engine: Pwa JT9D70A
- Engine time: 43,315 hours, 9,774 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Broken
- Location: N2 Eng Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING L/E OVERHEAT LIGHT ON.  REPLACED BROKEN SEALS ON L/E DUCT INBOARD OF NR 2 ENG AND BY THE NR 3 PDU OPS AND LEAK CHECK OK PER MM 36-11-01 AND 26-18-01.
